# SDR AWXA200600789

- Difficulty date: March 25, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 61,692 hours, 23,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143N54102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C12 CHECK DISCOVERED LEVEL 2 CORROSION ON FASTENER HOLE AT BOTTOM SURFACE OF FLOOR PANEL SUPPORT ANGLE AT BL 60R AND BS 684.5.  CORROSION WAS FOUND TO BE OUT OF LIMITS.  INSTALLED NEW FLOOR PANEL SUPPORT ANGLE AT BL 60R AND BS 684.5.
